# SDR ASOA2014102711507

- Difficulty date: September 17, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,933 hours, 20,410 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR CUT-OUT, ENTIRE CUTOUT, CORRODED.   BLENDED CORROSION ALONG THE FWD EDGE OF THE AVIONICS BAY DOOR CUT OUT IN REF TO SRM 51-21-06-001-001-A01, CORROSION IN A NON DAMAGEABLE AREA.   THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR IAW SOP 5702.  COMPLIED WITH ECTC REO 670-53-21-242 AND REO 670-53-21-242, REV B DATED 07-29-2014.
